Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have hypertension. Stopped taking medication. Trying to reduce BP by natural ways. Any suggestions?

Hi... i ve been on BP meds since i was 25, i m now 50. I m tired of taking rotten medicine and would like to go with a natural way to handle my blood pressure issues. I quit taking the medicine HYZAAR and have been taking certain vitamins to take it s place. I also keep track of my readings. It seems to be inching it s way back up. My last reading today was 179/103, the highest it s been in 3 weeks which is when i stopped the meds. I know your not suppose to just quit the medicine but i m sick of taking the stuff. I ve been on tons of different meds and they all make me feel terrible. Is there anything you could tell me to add to my supplements to help me out.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hypertension is Idiopathic in most of the cases that means no cause which is treatable detected,High BP is also without symptoms but it is prooved beyond dout scientifically that controlling BP saves life and also prvents many complications. Hence you have to take medicines regularly as reading of your BP is definitely high.
Certain life style modifications like reducing salt intake,regular walking,stopping smoking alcohol and reducing weight if high. taking fresh vegetables,fruits and nuts may help also yoga and meditation.
Renal artery denervation is proedure used in resistant hypertension. In many patients may allow to reduce the dose or to stop the drug.
You may visit good Cardiac hospital where Hypertension expert are there but do not just stop your BP medicines.
Good luck too you.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor